Wow talk about timing. I just met with my GI today concerning joint pain... hands, fingers, feet and ankles, weak knees. I've had crohns now for 38 years and never these problems. Only three resections, the latest last March. I've received Remicade 10 mg/kg every eight weeks for the last 3 years along with 6mp and Entocort. I came off all drugs for about 6 months after the last surgery but he put me back on remicade due to a recurring fistulae. It seems it is not working and the joint pain is increasing. Very little pain in the morning but steadily increases thru out the day and by most nights I walk like i'm 90 and i'm 49. I wish I would have thought to ask him about DILE. So I have the same question as you, Does anybody know if Remicade can cause Drug Induced Lupus Trythematosus? My GI is scratching his head as to why i'm having these problems after years of doing so well on the meds. He is going to take me off Remicade and is leaning toward Humira. I've checked the Lupus Foundation website and Remicade is not on their list of drugs to possibly cause DILE (which I know does not mean anything). After reading Ides's response, maybe I should go see a Rheumatologist?? Any input on the drug induced lupus will be greatly appreciated.
Post Edited (bookworm21) : 4/26/2009 11:28:15 AM (GMT-6)